# SDR QXEA0202205

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,125 hours, 3,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2312 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A MAIN BAGGAGE DOOR LIGHT. MAINTENANCE INSPECTED AND FOUND THE AFT BAGGAGE DOOR HANDLE RELEASE LOCK NOT FULLY ENGAGED. A FUNCTIONAL CHECK OF THE AFT BAGGAGE DOOR CHECKED GOOD. THE LOCK RELEASE AND HANDLE WAS VERIFIED TO OPERATE PROPERLY. THE AIRCRAFT WAS RETURNED TO SERVICE.
